MathSciNet Relay Station
MathSciNet bibliographic data
MR2850170 26D05 (33B10)
Mortici, Cristinel The natural approach of Wilker-Cusa-Huygens inequalities. Math. Inequal. Appl. 14 (2011), no. 3, 535–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement